# SDR DALA1019629001

- Difficulty date: August 11, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, FOUND MID CARGO DOOR AFT END BETWEEN NR 2 AND NR 3 BEAMS.  BEAM PAN HAS APPROX 2" CRACK ABOVE END FITTING. STOP DRILLED CRACK IAW SRM 51-01, HFEC INSP VERIFIED CRACK CONTAINMENT IAW NDT SPM 06-10-01 LOCATED DRILLED AND INSTALLED NEW REPAIR DOUBLER PN SR09520013-3 IAW SRM 51-10-2, 51-10-2, 51-10-4, 51-30-2, 51-30-5 AND 51-30-1.
